# SDR I5EA2021031200003

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N624XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32624
- Aircraft time: 53,159 hours, 25,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 03242
- Condition: No Test
- Location: Fwd Ceiling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR CABIN EMERGENCY LIGHT INOP.. REMOVED AND REPLACED FWD CELLING EMERGENCY BATTERY PACK. PERFORMED OPS CHECK IS NORMAL PER B 737-800 AMM 33-51-06
